Stability of steady states for Hartree and Schrödinger equations for infinitely many particles
Annales Henri Lebesgue, Volume 5 (2022), pp. 429-490.

Metadata

KeywordsHartree equation, nonlinear Schrödinger equation, density matrices, random fields, stability, scattering

Abstract

We prove a scattering result near certain steady states for a Hartree equation for a random field. This equation describes the evolution of a system of infinitely many particles. It is an analogous formulation of the usual Hartree equation for density matrices. We treat dimensions 2 and 3, extending our previous result. We reach a large class of interaction potentials, which includes the nonlinear Schrödinger equation. This result has an incidence in the density matrices framework. The proof relies on dispersive techniques used for the study of scattering for the nonlinear Schrödinger equation, and on the use of explicit low frequency cancellations as done by Lewin and Sabin. To relate to density matrices, we use Strichartz estimates for orthonormal systems from Frank and Sabin, and Leibniz rules for integral operators.


References

[BEG + 02] Bardos, Claude; Erdös, Laszlo; Golse, François; Mauser, Norbert J.; Yau, Horng-Tzer Derivation of the Schrödinger–Poisson equation from the quantum N-body problem, C. R. Math. Acad. Sci. Paris, Volume 334 (2002) no. 6, pp. 515-520 | DOI | Zbl

[BGGM03] Bardos, Claude; Golse, François; Gottlieb, Alex D.; Mauser, Norbert J. Mean field dynamics of fermions and the time-dependent Hartree–Fock equation, J. Math. Pures Appl., Volume 82 (2003) no. 6, pp. 665-683 | DOI | MR | Zbl

[BJP + 16] Benedikter, Niels; Jakšić, Vojkan; Porta, Marcello; Saffirio, Chiara; Schlein, Benjamin Mean-Field Evolution of Fermionic Mixed States, Commun. Pure Appl. Math., Volume 69 (2016) no. 12, pp. 2250-2303 | DOI | MR | Zbl

[BPF74] Bove, Antonio; Da Prato, Giuseppe; Fano, Guido An existence proof for the Hartree–Fock time-dependent problem with bounded two-body interaction, Commun. Math. Phys., Volume 37 (1974) no. 3, pp. 183-191 | DOI | MR | Zbl

[BPF76] Bove, Antonio; Da Prato, Giuseppe; Fano, Guido On the Hartree–Fock time-dependent problem, Commun. Math. Phys., Volume 49 (1976) no. 1, pp. 25-33 | DOI | MR

[BPS14] Benedikter, Niels; Porta, Marcello; Schlein, Benjamin Mean–Field Evolution of Fermionic Systems, Commun. Math. Phys., Volume 331 (2014) no. 3, pp. 1087-1131 | DOI | MR | Zbl

[CdS20] Collot, Charles; de Suzzoni, Anne-Sophie Stability of equilibria for a Hartree equation for random fields, J. Math. Pures Appl., Volume 137 (2020), pp. 70-100 | DOI | MR | Zbl

[Cha76] Chadam, John M. The time-dependent Hartree–Fock equations with Coulomb two-body interaction, Commun. Math. Phys., Volume 46 (1976) no. 2, pp. 99-104 | DOI | MR | Zbl

[CHP17] Chen, Thomas; Hong, Younghun; Pavlović, Nataša Global well-posedness of the NLS system for infinitely many fermions, Arch. Ration. Mech. Anal., Volume 224 (2017) no. 1, pp. 91-123 | DOI | MR | Zbl

[CHP18] Chen, Thomas; Hong, Younghun; Pavlović, Nataša On the scattering problem for infinitely many fermions in dimensions d3 at positive temperature, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 35 (2018) no. 2, pp. 393-416 | DOI | MR | Zbl

[CK01] Christ, Michael; Kiselev, Alexander Maximal functions associated to filtrations, J. Funct. Anal., Volume 179 (2001) no. 2, pp. 409-425 | DOI | MR | Zbl

[EESY04] Elgart, Alexander; Erdős, László; Schlein, Benjamin; Yau, Horng-Tzer Nonlinear Hartree equation as the mean field limit of weakly coupled fermions, J. Math. Pures Appl., Volume 83 (2004) no. 10, pp. 1241-1273 | DOI | MR | Zbl

[FK11] Fröhlich, Jürg; Knowles, Antti A microscopic derivation of the time-dependent Hartree–Fock equation with Coulomb two-body interaction, J. Stat. Phys., Volume 145 (2011) no. 1, pp. 23-50 | DOI | MR | Zbl

[FLLS14] Frank, Rupert L.; Lewin, Mathieu; Lieb, Elliott H.; Seiringer, Robert Strichartz inequality for orthonormal functions, J. Eur. Math. Soc., Volume 16 (2014) no. 7, pp. 1507-1526 | DOI | MR | Zbl

[FS17] Frank, Rupert L.; Sabin, Julien Restriction theorems for orthonormal functions, Strichartz inequalities, and uniform Sobolev estimates, Am. J. Math., Volume 139 (2017) no. 6, pp. 1649-1691 | DOI | MR | Zbl

[GHN18] Guo, Zihua; Hani, Zaher; Nakanishi, Kenji Scattering for the 3D Gross–Pitaevskii equation, Commun. Math. Phys., Volume 359 (2018) no. 1, pp. 265-295 | MR | Zbl

[GNT06] Gustafson, Stephen; Nakanishi, Kenji; Tsai, Tai-Peng Scattering for the Gross–Pitaevskii equation, Math. Res. Lett., Volume 13 (2006) no. 2, pp. 273-285 | DOI | MR | Zbl

[GNT07] Gustafson, Stephen; Nakanishi, Kenji; Tsai, Tai-Peng Global dispersive solutions for the Gross–Pitaevskii equation in two and three dimensions, Ann. Henri Poincaré, Volume 8 (2007) no. 7, pp. 1303-1331 | DOI | MR | Zbl

[GNT09] Gustafson, Stephen; Nakanishi, Kenji; Tsai, Tai-Peng Scattering theory for the Gross–Pitaevskii equation in three dimensions, Commun. Contemp. Math., Volume 11 (2009) no. 4, pp. 657-707 | DOI | MR | Zbl

[GV05] Giuliani, Gabriele; Vignale, Giovanni Quantum theory of the electron liquid, Cambridge University Press, 2005 | DOI

[HLS05] Hainzl, Christian; Lewin, Mathieu; Séré, Éric Existence of a stable polarized vacuum in the Bogoliubov–Dirac–Fock approximation, Commun. Math. Phys., Volume 257 (2005) no. 3, pp. 515-562 | DOI | MR | Zbl

[Lin54] Lindhard, Jens On the properties of a gas of charged particles, Mat. Fys. Medd. K. Dan. Vidensk. Selsk., Volume 28 (1954) no. 8, p. 1--58 | MR | Zbl

[LS14] Lewin, Mathieu; Sabin, Julien The Hartree equation for infinitely many particles, II: Dispersion and scattering in 2D, Anal. PDE, Volume 7 (2014) no. 6, pp. 1339-1363 | DOI | MR | Zbl

[LS15] Lewin, Mathieu; Sabin, Julien The Hartree equation for infinitely many particles, I: Well-posedness theory, Commun. Math. Phys., Volume 334 (2015) no. 1, pp. 117-170 | DOI | MR | Zbl

[LS20] Lewin, Mathieu; Sabin, Julien The Hartree and Vlasov equations at positive density, Commun. Partial Differ. Equations, Volume 45 (2020) no. 12, pp. 1702-1754 | DOI | MR | Zbl

[Mih11] Mihaila, Bogdan Lindhard function of a d-dimensional Fermi gas (2011) (https://arxiv.org/abs/1111.5337)

[PS21] Pusateri, Fabio; Sigal, Israel Michael Long-time behaviour of time-dependent density functional theory, Arch. Ration. Mech. Anal., Volume 241 (2021) no. 1, pp. 447-473 | DOI | MR | Zbl

[S15] de Suzzoni, Anne-Sophie An equation on random variables and systems of fermions (2015) (https://arxiv.org/abs/1507.06180)

[SC18] de Suzzoni, Anne-Sophie; Collot, Charles Un résultat de diffusion pour l’équation de Hartree autour de solutions non localisées, Sémin. Laurent Schwartz, EDP Appl., Volume 2017-2018 (2018), 14 | DOI | Numdam | Zbl

[Tao06] Tao, Terence Nonlinear dispersive equations. Local and global analysis, CBMS Regional Conference Series in Mathematics, American Mathematical Society, 2006 no. 106 | Zbl

[Zag92] Zagatti, Sandro The Cauchy problem for Hartree–Fock time-dependent equations, Ann. Inst. Henri Poincaré, Phys. Théor., Volume 56 (1992) no. 4, pp. 357-374 | Numdam | MR | Zbl